# SDR SIMA2012058004

- Difficulty date: February 24, 2012
- Submitted: February 27, 2012
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 18,278 hours, 15,494 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B-INSPECTION FOUND THE RIGHT AFT EMERGENCY EXIT LIGHT ON EMERGENCY EXIT DOOR WILL NOT ILLUMINATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED NR 5 EMERGENCY LIGHT DC/AC INVERTER IAW EMB AMM 33-50-11.  OPERATIONAL CHECK GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
